# SDR 97ZZZX610

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1003L
- Make and model: Doug DC-10-15
- Aircraft serial: 48258
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retain Ring
- Condition: Damaged
- Location: Ws Xors 750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AND ELONGATED HOLE AT WING.  STA XORS 750 ON FUEL PLATE RETAINING RING STRUCTURE.  COLD WORKED HOLE PER DOUGLAS ACTION NR 312451.  FABRICATED AND INSTALLED BUSHING PER DOUGLAS ACTION NR 312451.  INSTALLED RUB STRIP IAW DC10 SRM 51-42-04.
